Ueber Curven dritter Ordnung mit Doppelpunkt


Mathematische Annalen (1886)

  • Volume: 27, page 272-276
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dingeldey. "Ueber Curven dritter Ordnung mit Doppelpunkt." Mathematische Annalen 27 (1886): 272-276. <http://eudml.org/doc/157216>.

author = {Dingeldey},
journal = {Mathematische Annalen},
pages = {272-276},
title = {Ueber Curven dritter Ordnung mit Doppelpunkt},
url = {http://eudml.org/doc/157216},
volume = {27},
year = {1886},

AU - Dingeldey
TI - Ueber Curven dritter Ordnung mit Doppelpunkt
JO - Mathematische Annalen
PY - 1886
VL - 27
SP - 272
EP - 276
UR - http://eudml.org/doc/157216
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.